A 65-year-old female asked:
What could cause frequent pvcs (benign) daily? Bupropion XL 150mg 3x daily, Prozac (fluoxetine) 20mg, or the combo? Also take 200mg modafinil, levothroid 88mcg.
1 doctor answer
Dr. Jacek Jodelka answered
13 years experience in Internal Medicine
Your medications: The Modafinil is a stimulant which can cause abnormal hearth rhythms. Your levothroid, if not properly dosed could do it as well, ask your doctor for a blood test to make sure that dose is not too high for you. Being 58 years old, you could have heart problems unrelated to the medications. You should see a doctor to get this evaluated.
Answered on May 5, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!